A continued fraction expansion for a generalization of Dawson's integral

Share/Save/Bookmark

Dijkstra, D. (1977) A continued fraction expansion for a generalization of Dawson's integral. Mathematics of Computation, 31 (138). pp. 503-510. ISSN 0025-5718

[img]
Preview
PDF
572Kb
Abstract:A continued fraction expansion for a generalization of Dawson's integral is presented. An exact formula for the truncation error in terms of the confluent hypergeometric function is derived. The expansion is shown to have good convergence properties for both small and large values of the argument.
Item Type:Article
Copyright:© 1977 American Mathematical Society
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/75001
Official URL:http://dx.doi.org/10.1090/S0025-5718-1977-0460956-3
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page